Analytic number theory in honor of helmut maier 23 birthday

Ordowski and Z. Sun Concerning Primes and Quadratic Forms. Prices and offers may vary in store. Select Parent Grandparent Teacher Kid at heart. Age of the child I gave this to:. Hours of Play:. Tell Us Where You Are:. Preview Your Review.

peremipyvoqi.gq's 80th Birthday Conference in Number Theory and Applications

Thank you. The flags indicate which authority file had at least some publications from the country or region :. Publication Statistics Publication History Send us a comment. About VIAF. Analytic number theory, approximation theory, and special functions ein honor of Hari M. Nets Katz. The primes contain arbitrarily long arithmetic progressions. Ben Green. Annals of Math.

New bounds for Szemeredi's Theorem, I: Progressions of length 4 in finite field geometries. Van Vu. On the singularity probability of random Bernoulli matrices. The Gaussian primes contain arbitrarily shaped constellations.

Table of contents

A variant of the hypergraph removal lemma. Discrete Math.

Shopping Cart

Short story version. Duke Math. Obstructions to uniformity, and arithmetic patterns in the primes. Quarterly J. Pure Appl. Coates, Vol. Compressions, convex geometry, and the Freiman-Bilu theorem. Inverse Littlewood-Offord theorems and the condition number of random discrete matrices. Analytic number theory: essays in honour of Klaus Roth, W.

Analytic Number Theory: In Honor of Helmut Maier's 60th Birthday

Chen, W. Gowers, H. Halberstam, W. Schmidt, R. Vaughan, eds, Cambridge University Press, Mathematika Volume 63, Issue 3 , pp. The dichotomy between structure and randomness, arithmetic progressions, and the primes. A correspondence principle between hyper graph theory and probability theory, and the hyper graph removal lemma. The primes contain arbitrarily long polynomial progressions.

Tamar Ziegler. Acta Math. Errata: Acta Math. John-type theorems for generalized arithmetic progressions and iterated sumsets. A note on the Freiman and Balog-Szemeredi-Gowers theorems in finite fields.

Analytic Number Theory

Freiman's theorem in finite fields via extremal set theory. Scholarpedia , p. Scholarpedia article. Norm convergence of multiple ergodic averages for commuting transformations. Communications in Contemporary Mathematics , 10 , The quantitative behaviour of polynomial orbits on nilmanifolds. Volume , Issue 2, The distribution of polynomials over finite fields, with applications to the Gowers norms. On the testability and repair of hereditary hypergraph properties.

Tim Austin. Smooth analysis of the condition number and the least singular value. Mathematics of Computation , 79 , Manjunath Krishnapur appendix. From the Littlewood-Offord problem to the circular law: universality of the spectral distribution of random matrices. The inverse conjecture for the Gowers norm over finite fields via the correspondence principle. Vitaly Bergelson. Random Structures and Algorithms. Random matrices: the distribution of smallest singular values. GAFA , 20 , Random matrices: universality of local eigenvalue statistics.

Lecture 2: ℓ-adic Trace Functions in Analytic Number Theory by Philippe Michel

Bulk universality for Wigner hermitian matrices with subexponential decay. Laszlo Erdos.

Benjamin Schlein. Horng-Tzer Yau. Random matrices: universality of local eigenvalue statistics up to the edge. Communications in Mathematical Physics , , A finitary version of Gromov's polynomial growth theorem. Nonconventional ergodic averages and multiple recurrence for von Neumann dynamical systems.

Tanja Eisner. DOI Emmanuel Breuillard. An arithmetic regularity lemma, an associated counting lemma, and applications. Combinatorica , 32 , Groups, Geometry, and Dynamics. Strongly dense free subgroups of semisimple algebraic groups.

Bob Guralnick. Israel J. Announcement: Submitted, Electronic Research Announcements. Random matrices: Localization of the eigenvalues and the necessity of four moments. Outliers in the spectrum of iid matrices with bounded rank permutations. Probability theory and related fields. The inverse conjecture for the Gowers norm over finite fields in low characteristic. Annals of Combinatorics 16 , The Wigner-Dyson-Mehta bulk universality conjecture for Wigner matrices.

Jozsef Solymosi. European Journal of Combinatorics 34 , Christian Elsholtz.